# SDR SWAA2015122347402

- Difficulty date: December 23, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 12,549 hours, 5,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EXIT LIGHT LENS CRACKED AT ROW 23 ABC.  R & R LENS IAW MM.
